anyone eles feeling this plezz help

im sitting here and my cheat hurts feels like someone punched me in the chest ( sorry about my spelling ) and my neck hurt my heart is beating so hard i have ringing in my ears and my neck is like snaping and cracking and poping and i feel like im idk how to explain it other then i feel stoned and tired and i have a pain inmy chest like a stinging felling i dont know what wrong does anyone feel the same. and i take ciprlex i went to the er like 6 times but they ever xrayed me just blood and pee and heart test and blood sugar/pressure plezz help me out i keep thinking its my heart or my brain 😭😢😢

6 Replies

  • Its just anxiety my friend, maybe severe. But dont think its your brain thats just anxiety playing tricks in you trust me i get the same way you do your not alone...

  • thank u for you reply im just worryed and all of you guys are helping alot i cant thank u enuff

  • How long have you been on this drug? Sometimes the 1st 2 weeks are worse than before you started, and then the side effects go away gradually. You're describing anxiety symptoms for the most part. You should start to feel the medicine working a little after 3-4 weeks, and usually at it's best at 4-6 weeks. It may not totally help your anxiety, especially if you focus on your anxiety.

    Can you try to focus on things you like to do? On anything that holds your attention so that you aren't thinking about your body and symptoms? You'll feel better if you do this. Place your mind on things you love and that require your focus and you'll stop thinking so much about how you feel. Your symptoms will fade. I promise. If you're breathing is too fast, slow it down some. But don't focus on it for long, go back to your favorite games or TV or whatever. It's hard work to do this right now, I know. But it's worth it.

  • i have bin on my meds for about all most aweek just vary hard to fight the anxiety i have bin in bed alot is it bad to do stuff like go out side snow board/play about with my bikes with anxiety im just vary scared to do stuff and anything go wrong. ps im vary thankfull for replay im glad i found this site for help i cant thank all of you enuff

  • If you can manage to go out and do stuff, do it! You would probably feel safer if you had a friend or relative you could trust to go with you. Anxiety often creates a need to be with someone, especially when going outside to do things. Doing things is a good distraction if possible for you. If I were you, I'd call the Dr. asap and be very clear about your very high anxiety. He or she can prescribe anti-anxiety medicine or even a different kind of medicine that would help if your Dr. is convinced it's called for. You may have to wait for Monday or possibly you can try tomorrow for the on-call Dr.

    When you're in bed, you tend to feel every bit of anxiety and you really suffer. I don't recommend it at all. I wish I could take it all away for you. The ciprlex is an antidepressant that can help with anxiety. Unfortunately, most people have higher anxiety when starting a new drug. It's just because of the uncertainty of wondering if the drug will work. Everybody does this and then they relax and let the drug do it's job. It's time for you to relax and let the drug do it's job now. Call the Doc if you have to and keep yourself busy.

  • Hi burnzy, I get that stinging feeling in the chest at times. It is deconditioning of our already tight muscles, ligaments and tendons. It is not one of the signs of a heart ailment. Now that you've been to the ER 6 times, I'm sure they would have found some irregularity of your heart beat if it weren't anxiety. As for the neck snapping, cracking and popping, that is an everyday thing for me. It is likely the discs making that noise(as it is for me) from the tenseness I hold in my neck. I know it's easy to say just don't think about it, but until you accept the symptoms as non-life threatening it will be harder for it to not bother you. I wish you well, I wish you a better day. :)

You may also like...